Prati
Leoni Dalla
Leoni Dalla
Professor Emerita of Mathematics, National and Kapodistian University of Athens, Greece
Potvrđena adresa e-pošte na math.uoa.gr - Početna stranica
Naslov
Citirano
Citirano
Godina
Bivariate fractal interpolation functions on grids
L Dalla
FRACTALS-LONDON- 10 (1), 53-58, 2002
1292002
Construction of recurrent bivariate fractal interpolation surfaces and computation of their box-counting dimension
P Bouboulis, L Dalla, V Drakopoulos
Journal of Approximation Theory 141 (2), 99-117, 2006
992006
Fractal interpolation surfaces derived from fractal interpolation functions
P Bouboulis, L Dalla
Journal of Mathematical Analysis and Applications 336 (2), 919-936, 2007
792007
Complex support vector machines for regression and quaternary classification
P Bouboulis, S Theodoridis, C Mavroforakis, L Evaggelatou-Dalla
IEEE transactions on neural networks and learning systems 26 (6), 1260-1274, 2014
762014
On the parameter identification problem in the plane and the polar fractal interpolation functions
L Dalla, V Drakopoulos
Journal of approximation theory 101 (2), 289-302, 1999
721999
A general construction of fractal interpolation functions on grids of n
P Bouboulis, L Dalla
European Journal of Applied Mathematics 18 (4), 449-476, 2007
602007
Hidden variable vector valued fractal interpolation functions
P Bouboulis, L Dalla
FRACTALS-LONDON- 13 (3), 227, 2005
472005
Volumes of a Random Polytope in a Convex Set.
L Dalla, DG Larman
Applied geometry and discrete mathematics, 175-180, 1990
391990
Closed fractal interpolation surfaces
P Bouboulis, L Dalla
Journal of mathematical analysis and applications 327 (1), 116-126, 2007
312007
The blocking numbers of convex bodies
L Dalla, DG Larman, P Mani-Levitska, C Zong
Discrete & Computational Geometry 24 (2), 267-278, 2000
272000
Image compression using recurrent bivariate fractal interpolation surfaces
P Bouboulis, L Dalla, V Drakopoulos
International Journal of Bifurcation and Chaos 16 (07), 2063-2071, 2006
212006
Few points to generate a random polytope
I Bárány, L Dalla
Mathematika 44 (2), 325-331, 1997
201997
A note on the Fermat-Torricelli point of a d-simplex
L Dalla
Journal of Geometry 70 (1), 38-43, 2001
192001
The socle and finite-dimensionality of a semiprime Banach algebra
L Dalla, S Giotopoulos, N Katseli
Studia Mathematica 92 (2), 201-204, 1989
151989
Construction of smooth fractal surfaces using Hermite fractal interpolation functions
P Bouboulis, L Dalla, M Kostaki-Kosta
Bull. Greek Math. Soc 54, 179-196, 2007
82007
Space-filling curves generated by fractal interpolation functions
V Drakopoulos, L Dalla
Recent Advances in Numerical Methods and Applications II, 784-792, 1999
61999
Strict convexity of sets in analytic terms
L Dalla, T Hatziafratis
Journal of the Australian Mathematical Society 81 (1), 49-62, 2006
52006
Sets of constant width and diametrically complete sets in normed spaces
L Dalla, NK Tamvakis
Bull. Soc. Math. Grece (NS) 26, 27-39, 1985
51985
Fractal interpolation techniques for the generation of space-filling curves
V Drakopoulos, A Tziovaras, A Böhm, L Dalla
Hellenic European Research on Computer Mathematics and Its Applications, 843-850, 1999
41999
Convex bodies with almost all k-dimensional sections polytopes
DGL Leoni Dalla
Math. Proc. Camb. Phil. Soc. 88, 395-401, 1980
41980
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–20